PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Ergodicity conditions on the group of 3-adic integers

Volume 147 / 2017

Nacima Memić Colloquium Mathematicum 147 (2017), 67-75 MSC: Primary 11S82; Secondary 37P20. DOI: 10.4064/cm6696-2-2016 Published online: 8 December 2016

Abstract

We provide necessary and sufficient conditions for ergodicity on $\mathbb {Z}_{3}$ and deduce an alternative proof for the ergodicity of 3-adic affine dynamical systems. Moreover, we prove that the ergodicity characterization by means of the van der Put series known for the group of 2-adic integers has no equivalent on $\mathbb {Z}_{3}$.

Authors

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image